Regularization of linear least squares problems by total bounded variation
ESAIM: Control, Optimisation and Calculus of Variations, Volume 2  (1997), p. 359-376
@article{COCV_1997__2__359_0,
     author = {Chavent, G. and Kunisch, K.},
     title = {Regularization of linear least squares problems by total bounded variation},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     publisher = {EDP-Sciences},
     volume = {2},
     year = {1997},
     pages = {359-376},
     zbl = {0890.49010},
     mrnumber = {1483764},
     language = {en},
     url = {http://www.numdam.org/item/COCV_1997__2__359_0}
}
Chavent, G.; Kunisch, K. Regularization of linear least squares problems by total bounded variation. ESAIM: Control, Optimisation and Calculus of Variations, Volume 2 (1997) , pp. 359-376. http://www.numdam.org/item/COCV_1997__2__359_0/

[1] J.-P. Aubin, I. Ekeland: Applied NonlinearAnalysis, Wiley-Interscience, New York, 1984. | MR 749753 | Zbl 0641.47066

[2] J. Baumeister: Stable Solutions of Inverse Problems, Vieweg, Braunschweig, 1987. | MR 889048 | Zbl 0623.35008

[3] E. Casas, K. Kunisch, C. Pola: Regularization by functions of bounded variation and applications to image enhancement, preprint. | MR 1692383 | Zbl 0942.49014

[4] G. Chavent, K. Kunisch: Convergence of Tikhonov regularization for constrained ill-posed inverse problems, Inverse Problems, 10 ( 1994), 63-76. Boston, 1985. | MR 1259438 | Zbl 0799.65061

[5] V. Girault, P. A. Raviart: Finite Elements, Methods for Navier-Stokes Equations, Springer, Berlin, 1984. | MR 851383 | Zbl 0585.65077

[6] E. Giusti: Minimal Surfaces and Functions of Bounded Variation, Birkhäuser, Boston, 1984. | MR 775682 | Zbl 0545.49018

[7] C. W. Groetsch: The Theory of Tikhonov Regularization for Fredholm Equations of the First Kind, Pitman, Boston, 1984. | MR 742928 | Zbl 0545.65034

[8] A. K. Louis: Inverse und schlechtgestellte Probleme, Teubner, Stuttgart, 1989. | MR 1002946 | Zbl 0667.65045

[9] V. G. Mazja: Sobolev Spaces, Springer, Berlin, 1985. | MR 817985

[10] W. Rudin: Real and Complex Analysis, McGraw Hill, London, 1970. | Zbl 0925.00005

[11] L. Rudin, S. Osher, E. Fatemi: Nonlinear total variation based noise removal algorithm, Physica D, 60 ( 1992), 259-268. | Zbl 0780.49028

[12] R. Temam: Mathematical Problems in Plasticity, Gauthier-Villars, Kent, 1985. | MR 711964

[13] C. Vogel, M. Oman: Iterative methods for total variation denoising, preprint. | MR 1375276 | Zbl 0847.65083